MathSciNet Relay Station
MathSciNet bibliographic data
MR1712750 (2000f:62003) 62-01 (62C05 62F05 62F12 62G10 62L10)
Borovkov, A. A. Mathematical statistics. Translated from the Russian by A. Moullagaliev and revised by the author. Gordon and Breach Science Publishers, Amsterdam, 1998. xxii+570 pp. ISBN: 90-5699-018-7
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement